MUNIRA

Full access
  • Content count

    25
  • Joined

  • Last visited

Community Reputation

5 Neutral

About MUNIRA

  • Rank
    Gold member

Profile Information

  • Gender
    Not telling
  • Location
    Ireland
  • Occupation
    Doctor
  • Status
    Not revising

Recent Profile Visitors

870 profile views
  1. Hi all.....Dec/15 EXAM THERE were mcq about personality change with age ...... Just found this interesting article in web Med... Personality Changes With Age - WebMD www.webmd.com › mental-health › news And best of luck to all sitting paper A this month....
  2. well done, congrats
  3. spmm online go through paper A forum here ...past and recent exam Qs wish u good luck..
  4. hi all any advice about documentation of psychotherapy sessions .
  5. many happy returns Gurpal...enjoy
  6. happy new year to all.....just relaxing and enjoying the last few hours of 2015 ...
  7. the Q about highest risk..ill go for 35 widower.unemployed .class v
  8. pseudocholistrase deficiency increase sensitivity to: fava beans donapzil cant remembth the rest... yes paper A1 was awful....lots of new mcq needed alot of knowledge about things lots of repeat Qs in 2 from july exam ....thanks alot to DR Gurpal and colleagues .... i used SPMM ...this my first attempt....but this forum helped me alot to shape my revision...
  9. pseudo cholistrase deficiency increase sensitivity to donazepil fava beans 2-EMI on side effect of medication which linked to pathological gambling
  10. Few repeat qs from July exams Epigenetic research in schizophrenia Flynn effect IQ crystallised/fluid Age and personality change Suprachiasmatic nucleus apo optic nucleus. ..function of both Will post more....
  11. Hi Fuzz123 Try to get a good night sleep Avoid as much as u can any anxiety provoking thinkingI (i doubt any one will ever be prepared enough for Mrcpsych exams....I am reassuring myself ) And try to enjoy the exam (at least it's an opportunity for more learning) Quickly go through the feedback on July exam here And best of luck
  12. B
  13. Diuretics and ACE inhibitors may be administered to patients taking lithium when 10-to 12-hour postdose levels are obtained 5 to 6 days following medication initiation or dosage change, with psychiatric follow-up.
  14. Thanks Jasonhptan....